# SDR P5CA0601505

- Difficulty date: November 17, 2006
- Submitted: November 22, 2006
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 25,095 hours, 4,301 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNT TURBINE OIL SMELL EMITTED THROUGH GASPERS IN COCKPIT.  VISUALLY INSPECTED FOR EVIDENCE OF OIL LEAKS IN APU, ALL ENGINES, AND ALL PACKS WITH NOTHING FOUND.  PERFORMED OPERATIONAL CHECKS OF ALL PACKS PER MM 21-51-10, NO TROUBLE FOUND.
